Repositório Digital

A- A A+

Two-cell correlations in biological tissues

.

Two-cell correlations in biological tissues

Mostrar registro completo

Estatísticas

Título Two-cell correlations in biological tissues
Autor Mombach, Jose Carlos Merino
Almeida, Rita Maria Cunha de
Iglesias, Jose Roberto
Abstract We present two-cell correlation functions ml(n), which give the average number of t-sided cells adjacent to n-sided ones, obtained experimentally from vegetable tissues and through a numerical simulation that includes mitosis of biological-tissue growth. The correlation functions are not always linear in n, but the Aboav-Weaire law is obeyed, indicating that it is valid for biological tissues and that recent arguments applied to purely topological models are not valid for all natural systems.
Contido em Physical Review. E, Statistical physics, plasmas, fluids and related interdisciplinary topics. New York. Vol. 47, n. 5 (May 1993), p. 3712-3716
Assunto Biofísica
Fisica da materia condensada
Origem Estrangeiro
Tipo Artigo de periódico
URI http://hdl.handle.net/10183/101303
Arquivos Descrição Formato
000056643.pdf (522.5Kb) Texto completo (inglês) Adobe PDF Visualizar/abrir

Este item está licenciado na Creative Commons License

Este item aparece na(s) seguinte(s) coleção(ões)


Mostrar registro completo

Percorrer



  • O autor é titular dos direitos autorais dos documentos disponíveis neste repositório e é vedada, nos termos da lei, a comercialização de qualquer espécie sem sua autorização prévia.
    Projeto gráfico elaborado pelo Caixola - Clube de Criação Fabico/UFRGS Powered by DSpace software, Version 1.8.1.